Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 3:45 PM EST for Bartow County, Paulding County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2005, 3:45 PM EST (20:45 UTC)
- Expired
- Mar 27, 2005, 4:30 PM EST
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Bartow County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:40 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 272045
SVRFFC
GAC015-223-272130-
/O.NEW.KFFC.SV.W.0121.050327T2045Z-050327T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST SUN MAR 27 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTOW COUNTY IN NORTHWEST GEORGIA
PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 430 PM EST
* AT 338 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES SOUTHWEST OF EMERSON...AND MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARTERSVILLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3402 8489 3440 8484 3439 8469 3435 8465
3433 8466 3422 8465 3421 8466 3409 8466
3408 8474 3397 8475
$$3 follow-up statements
000
WWUS52 KFFC 272055
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EST SUN MAR 27 2005
GAC015-223-272130-
/O.CON.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
PAULDING-BARTOW-
354 PM EST SUN MAR 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EST FOR
BARTOW AND PAULDING COUNTIES...
AT 354 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR EMERSON...OR
ABOUT NEAR CARTERSVILLE...MOVING NORTHEAST AT 40 MPH.
THIS IS A DANGEROUS STORM AND IS MOVING INTO CHEROKEE COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASSVILLE...FOLSOM...PINE LOG AND FUNKHOUSER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3402 8489 3440 8484 3439 8469 3435 8465
3433 8466 3422 8465 3421 8466 3409 8466
3408 8474 3397 8475
$$000
WWUS52 KFFC 272106
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST SUN MAR 27 2005
GAC223-272115-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
PAULDING-
405 PM EST SUN MAR 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING COUNTY IS
CANCELLED...
AT 358 PM THE THUNDERSTORM THAT IS PRODUCING LARGE HAIL HAD MOVED
INTO BARTOW AND CHEROKEE COUNTIES...MOVING NORTHEAST AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
3433 8466 3422 8465 3421 8466 3409 8466
3409 8472 3409 8477
$$
GAC015-272130-
/O.CON.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
BARTOW-
405 PM EST SUN MAR 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EST FOR
EASTERN BARTOW COUNTY...
AT 400 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR EMERSON...OR ABOUT 6 MILES EAST OF CARTERSVILLE...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITE...FOLSOM...PINE LOG AND FUNKHOUSER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
3433 8466 3422 8465 3421 8466 3409 8466
3409 8472 3409 8477
$$000
WWUS52 KFFC 272109
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST SUN MAR 27 2005
GAC015-272118-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
BARTOW-
408 PM EST SUN MAR 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTOW COUNTY IS
CANCELLED...
AT 408 PM THE THUNDERSTORM THAT IS PRODUCING LARGE HAIL HAD EXITED
THE COUNTY AND MOVED NORTHEAST INTO CHEROKEE COUNTY NEAR WALESKA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
3433 8466 3422 8465 3421 8466 3409 8466
3409 8472 3409 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:45 PM EST, 0 minutes earlier.
Area forecast discussion, Mar 27, 3:45 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST SUN MAR 27 2005
.SHORT TERM...VERY BUSY DAY WITH MULTIPLE WATCHES. LOW PRESSURE
DEEPENING OVER ALABAMA AT THIS TIME. THIS COMBINED WITH DRY MID
LEVEL AIR AND STRONG LOW LEVEL JET WILL HELP KEEP CONVECTION GOING
FOR NEXT SEVERAL HOURS. TORNADO WATCHES COVER MUCH OF THE CWA AND
FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL ZONES UNTIL 7 PM. BY
AROUND 06Z...BEST INSTABILITY HAS MOVED TO NORTHEAST GA...AND HAS
WEAKENED. SURFACE COLD FRONT PASSING ACROSS THE CWA OVERNIGHT WITH
STRONG UPPER TROUGH CROSSING THE AREA ON MONDAY. HAVE INCLUDED HIGH
POPS ACROSS THE NORTH FOR MONDAY WITH LOWER POPS ELSEWHERE. FOR
NOW...HAVE ONLY SHOWERS FOR MONDAY...BUT CONVECTION POSSIBLE WITH
COLD UPPER TEMPERATURES. NOT MUCH DIURNAL RANGE EXPECTED ON MONDAY
WITH COLD AIR ADVECTION.
.LONG TERM...NO CHANGES MADE TO EXTENDED. UPPER RIDGE BUILDING IN
FOR TUESDAY AND WEDNESDAY WITH WARM DRY WEATHER. ANOTHER SHORT WAVE
AFFECTING OUR CWA THURSDAY AND FRIDAY. AT THIS TIME HAVE KEPT
SATURDAY AND SUNDAY DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 51 58 46 74 / 80 40 10 5
ATHENS 52 61 44 78 / 80 40 20 5
GAINESVILLE 50 59 44 76 / 80 40 20 5
ROME 56 62 40 78 / 80 60 20 5
COLUMBUS 53 61 47 80 / 80 30 10 5
MACON 56 63 45 78 / 80 30 10 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH IN EFFECT FROM 2 PM UNTIL 7 PM EST SUNDAY FOR
THE FOLLOWING ZONES...BIBB...BLECKLEY...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...
STEWART...SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WASHINGTON...WEBSTER...WHEELER...WILCOX...AND
WILKINSON.
...TORNADO WATCHES 97 AND 98 IN EFFECT UNTIL 6 PM EST...
&&
41Hazardous weather outlook, Mar 27, 12:24 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1224 PM EST SUN MAR 27 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1224 PM EST SUN MAR 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH ISOLATED TORNADOES... .SYNOPSIS... A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING. .PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT... ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000 THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS. STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING EAST BY THIS EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. .DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY. THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS COULD BE SEVERE LATE THIS WEEK. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, Mar 27, 2:30 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL LA GRANGE 33.04N 85.03W
03/27/2005 0.75 INCH TROUP GA PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL ALONG THE
TROUP/MERIWETHER COUNTY LINE.
0225 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.25 INCH MERIWETHER GA FIRE DEPT/RESCUE
GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
AREA.
&&
FFCUSRSpecial weather statement, Mar 27, 2:41 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EST SUN MAR 27 2005 GAZ053-054-272015- 241 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN EASTERN COWETA AND FAYETTE COUNTIES UNTIL 315 PM EST... AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SENOIA...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS WEAKENED...BUT IS STILL CAPABLE OF PRODUCING PEA-SIZED HAIL.
Local storm report, Mar 27, 2:48 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL ALPHARETTA 34.07N 84.27W
03/27/2005 0.75 INCH FULTON GA PUBLIC
PUBLIC REPORTED DIME SIZE HAIL IN THE ALPHARETTA AREA.
0240 PM HAIL ROSWELL 34.04N 84.36W
03/27/2005 1.00 INCH FULTON GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL BETWEEN GA 400 AND
MANSEL ROAD, IN THE ROSWELL AREA.
0225 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.25 INCH MERIWETHER GA FIRE DEPT/RESCUE
GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
AREA.
0223 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.88 INCH MERIWETHER GA LAW ENFORCEMENT
GREENVILLE SHERIFF REPORTED NICKEL SIZE HAIL IN THE AREA.
0212 PM HAIL SHILOH 32.81N 84.70W
03/27/2005 1.00 INCH HARRIS GA PARK/FOREST SRVC
FDR STATE PARK OFFICIALS REPORTED NICKEL TO QUARTER SIZE
HAIL.
&&
LEGLocal storm report, Mar 27, 2:49 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL ROSWELL 34.04N 84.36W
03/27/2005 0.88 INCH FULTON GA PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL IN THE ROSWELL AREA.
&&
LEGLocal storm report, Mar 27, 3:05 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CUMMING 34.21N 84.14W
03/27/2005 0.75 INCH FORSYTH GA PUBLIC
SOUTH CUMMING PUBLIC RPTD HAIL
0250 PM HAIL CUMMING 34.21N 84.14W
03/27/2005 1.75 INCH FORSYTH GA PUBLIC
&&
LEGSpecial weather statement, Mar 27, 3:37 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EST SUN MAR 27 2005 GAZ020-031-272115- 337 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PAULDING AND BARTOW COUNTIES UNTIL 415 PM EST... AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF EMERSON...MOVING NORTHEAST AT 45 MPH. THIS STORM MAY STRENGTHEN TO THE POINT OF REQUIRING A WARNING...BUT PEA-SIZED HAIL IS EXPECTED FOR NOW. MONITOR YOUR RADIO OR TV FOR AN UPDATE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 13 min |
| Mar 26, 7:20 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee | 25 min |
| Mar 26, 7:57 PM EST | Severe Thunderstorm Warning | FFC | Pulaski | 33 min |
| Mar 27, 4:16 AM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Mar 27, 5:24 AM EST | Flash Flood Warning | FFC | Chattahoochee, Muscogee, Stewart | 3 hr |
| Mar 27, 5:38 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 37 min |
| Mar 27, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Webster | 27 min |
| Mar 27, 11:34 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 26 min |
| Mar 27, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Mar 27, 12:53 PM EST | Flash Flood Warning | FFC | Crisp, Dooly, Sumter | 4 hr |
| Mar 27, 1:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Mar 27, 1:16 PM EST | Flash Flood Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 4 hr |
| Mar 27, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard | 35 min |
| Mar 27, 1:27 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 33 min |
| Mar 27, 1:47 PM EST | Severe Thunderstorm Warning | FFC | Harris | 34 min |
| Mar 27, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 36 min |
| Mar 27, 2:11 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Mar 27, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 26 min |
| Mar 27, 2:46 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 44 min |
| Mar 27, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Forsyth | 26 min |
| Mar 27, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall | 31 min |
| Mar 27, 3:09 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 38 min |
| Mar 27, 3:18 PM EST | Flash Flood Warning | FFC | Meriwether, Troup | 3 hr |
| Mar 27, 3:50 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 40 min |
| Mar 27, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Mar 27, 4:12 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 34 min |
| Mar 27, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| Mar 27, 4:59 PM EST | Flash Flood Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more | 6 hr |
| Mar 27, 6:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.